# SDR SIMA20121231013

- Difficulty date: December 31, 2012
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,267 hours, 24,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION  FOUND RIGHT OMEGA BEAM GUSSET STRAP CORROSION AT SCREW HOLES AS MARKED, BETWEEN FRAMES 60 AND 61.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CORROSION AT RIGHT OMEGA BEAM BUSSET AT SCREW HOLES FOUND TO BE OUT OF LIMITS BETWEEN FR 60 AND 61 IAW EMB 140 SRM 51-10-03.  LOCATED, DRILLED AND DEBURRED NEW GUSSET STRAP IAW EMB 140 SRM 51-20-03 AND 51-40-02 AND 61.  REMOVED CORRODED GUSSET IAW EMB 140 SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
